# SDR IPXA10561723

- Difficulty date: August 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Engine: Rroyce RB211*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS FLAPS WERE IN TRANSIT FROM 1 TO UP SAW MOMENTARY INCREASE IN AIRSPEED TO 250 KNOTS.  AFTER FLAPS UP AIRSPEED RAPIDLY DECREASED TO 235 KNOTS TS. FLAP INDICATOR WAS AT .5 POSITION. NR 431740 ASSIGNED.  C/W PHASE 1 OVERSPEED INSP L/E FLAPS IAW AMM 05-51-08-2. NO DEFECTS NOTED. THIS CLEARS D431740.
